# SDR CA010403011

- Difficulty date: March 6, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 14,298 hours
- Engine: Pwa R1340*
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: C3CE12
- Condition: Broken
- Location: Throttle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE PRE-FLIGHT RUN-UP, THE THROTTLE CONTROL WAS NOT RESPONDING PROPERLY. INVESTIGATION FOUND THAT THE FLEX CABLE WAS BROKEN INSIDE THE TUBING.
